Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Gaining weight since the leep procedure, feel uncomfortable. Is this a common side effect ?

I had a leep procedure done just over 3 weeks ago and haven t felt myself since. I am a naturally thin person but since the leep I have been gaining weight. Mostly a little on my stomach and I now have love handles. I am not comfortable in my own skin and constantly feel uncomfortable. I m wondering if this is a common side effect of the leep and if it is something that will go back to normal eventually. Thanks
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Anesthesiologist 's  Response
leep procedure is nothing to do with your weight gain . since you have undergone surgery and may be taking bed rest with sufficient food you will be puuting on weight . nothing to worry once you recover completely you start doing some physical exercises then everything will go well. at present you can do abdomine exercises which would help your little stomach to flat stomach.
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor